Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Extension of orderings on $*$-fields
HTML articles powered by AMS MathViewer

by Thomas C. Craven PDF
Proc. Amer. Math. Soc. 124 (1996), 397-405 Request permission

Abstract:

An analysis is made of the ways in which a total ordering of the set of symmetric elements of a skew field with involution can be extended to an ordering of a larger set of elements. This is done for several different types of orderings found in the literature.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 12E15, 12J15, 16K40
  • Retrieve articles in all journals with MSC (1991): 12E15, 12J15, 16K40
Additional Information
  • Thomas C. Craven
  • Affiliation: Department of Mathematics, University of Hawaii at Manoa, Honolulu, Hawaii 96822-2273
  • Email: tom@math.hawaii.edu
  • Received by editor(s): July 1, 1993
  • Received by editor(s) in revised form: September 7, 1994
  • Communicated by: Lance W. Small
  • © Copyright 1996 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 124 (1996), 397-405
  • MSC (1991): Primary 12E15, 12J15; Secondary 16K40
  • DOI: https://doi.org/10.1090/S0002-9939-96-03067-5
  • MathSciNet review: 1301492